# SDR SIMA201116804

- Difficulty date: June 15, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 18,980 hours, 16,871 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 0851HU3
- Part serial: 251230
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4022 DURING CRUISE THE CAPTAINS AIRSPEED AND ALTIMETER WENT TO ZERO AND THE ATTITUDE INDICATOR WAS NOT SHOWING THE CORRECT ATTITUDE.  THE CREW DECLARED AN EMERGENCY.  ALL INDICATIONS ON THE CAPTAINS SIDE RETURNED.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT THE DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DRAINED PITOT LINE NR 1 AND CLEARED WITH NITROGEN IAW EMB-145 AMM 34-13-00.  REMOVED AND REPLACED THE NR 1 PITOT HOSE.  THE LEAKAGE CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
